# SDR ASOA05846

- Difficulty date: October 27, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4192 - DURING HANGAR MAINTENANCE IN BTR, THE AFT EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE AFT EMERGENCY CEILING LIGHT.  OPERATIONAL CHECKS GOOD.  (M)
